# SDR 2005UALA00573

- Difficulty date: May 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 34,911 hours, 12,518 cycles
- Engine: Iae V2527A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SKIN VALVE FAULT DISPLAYED ON UPPER ECAM.  FOUND CONNECTOR ON SKIN EXCHANGER ISOLATION VALVE 24HQ NOT CONNECTED.  RECONNECTED CONNECTOR AND REACTIVATED SKIN VALVE. ALL TEST PASSED.
